# SDR 9JLA2013052206410

- Difficulty date: May 9, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N415PR
- Make and model: Gulstm 200
- Aircraft serial: 17
- Aircraft time: 4,183 hours, 2,284 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: MS280343
- Condition: Defective
- Location: Apu Oil Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED APU HAD AN UNCOMMANDED SHUTDOWN. TROUBLESHOOTING IDENTIFIED THE APU OIL TEMP SENSOR AS DEFECTIVE.  A NEW SENSOR WAS INSTALLED, FUNCTIONAL AND LEAK CHECKS WERE SATISFACTORY.
